MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID TYPE D PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID TYPE D PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-33
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields: b1, b4, d10, g3, g6, h2, h6(type of investigation, investigation findings, investigation conclusions), h11\ \ corrected field: g2\ \ due to character limitation in block e1: event site name: (b)(6) hospital\ \ kindly revert a1(patient id) and h4 as it should be kept blank.\ \ a getinge field service engineer (fse) evaluated the device and determined that the reel, ac power cord was defective.The power cord was found to have internal damage, resulting in an intermittent open circuit that could not be visually identified.The fse replaced the defective power cord reel assembly.Following the repair, all functional and safety checks were performed in accordance with factory specifications and the device passed all testing.The unit was returned to service.\ no fault logs were available for review.The defective component was discarded by the customer and was not returned for evaluation.
 
Additional Manufacturer Narrative
Event site postal code: 211012.\ \ upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported by the customer that during routine check, the cardiosave intra-aortic balloon pump (iabp) was not switching on mains supply.There was no patient involved, no harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that power cord gone defective and needs to be replaced.After replacing the ac power cord, the problem was solved.All functional and safety checks have been performed to factory specifications, and the unit has been returned to use.
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE HYBRID TYPE D PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50866829
Report Number2249723-2026-0004406
Device Sequence Number21511797
Product Code DSP
UDI-Device Identifier10607567109008
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-33
Device Catalogue Number0998-00-0800-33
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown